# SDR UALA2012062203306

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,033 hours, 10,205 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part serial: 384
- Condition: Faulty
- Location: Refuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAVING TROUBLE ACCEPTING FUEL.  MANIFOLD NOT OPENING.  REPLACED NR 3 REFUEL VALVE CONTROLLER.
